# SDR IPXA2025082143203

- Difficulty date: August 13, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5024N400001SSG
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  MDC FLOOR PANEL, ACCESS PANEL 242XJF EXTERNAL SURFACE HAS SPOTS DAMAGED IN 4 PLACES.  FABRICATION OF PANEL 242XJF IAW MAIN CARGO COMPARTMENT FLOOR PANAL REPLACEMENT..
